# SDR 2022FA0000486

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: General aviation
- Aircraft: N313G
- Make and model: Cessna 120
- Aircraft serial: 0255
- Aircraft time: 928 hours, 867 cycles
- System (JASC): 3244 · Tire
- Part: None
- Part number: 0266171
- Part serial: 0351P00142
- Condition: Failed
- Location: Zone 700
- Part time: 123 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED DURING TAKEOFF FROM MEMPHIS INTERNATIONAL (MEM), AT ROTATION THE AIRCRAFT FELT LIKE A SIDE LOAD TO THE RIGHT WAS ENCOUNTERED POSSIBLY DUE TO WAKE TURBULENCE FROM DEPARTING LARGE AIRCRAFT. AFTER TAKEOFF, A PASSENGER STATED THAT A NOISE WAS HEARD DURING TAKEOFF FROM THE RIGHT SIDE OF THE AIRCRAFT.  THE PILOT CONTACTED MEMPHIS DEPARTURE AND STATED THAT THE AIRCRAFT MAY HAVE HAD A TIRE FAILURE DURING TAKEOFF.  MEMPHIS DEPARTURE STATED THAT TIRE MATERIAL WAS LOCATED ON THE DEPARTURE RUNWAY. AN UNEVENTFUL LANDING WAS ACCOMPLISHED AT LITTLE ROCK, AR (LIT), UPON LANDING IT WAS DETERMINED THE RIGHT MAIN TIRE HAD FAILED.
